# SDR DALA2018010400062

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER Y=1338 PROJECTION LONG 29RH AT BASE OF THE AFT PRESSURE BULKHEAD.  LEVEL CORROSION II. STIFFENER WAS REPLACED PER SRM 53-14-3 FIG 7.
